# SDR USAA2009051991226

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 63,021 hours, 28,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1416
- Condition: Low Pressure
- Location: L2 Door
- Part time: 54,332 hours, 22,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4408066 - FLT 431-LAS - EMERGENCY EQUIPMENT - L2 EMERGENCY OPERATION CYLINDER 200 PSI LOW.  MAINTENANCE SERVICED L2 EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-00-991-029.
